# SDR AALA201601179013

- Difficulty date: January 14, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 58,516 hours, 21,573 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  WHILE TROUBLESHOOTING A REPORT OF ACFT VIBRATION, FOUND THE LT HORIZONTAL REAR SPAR, ELEVATOR ATTACH POINT HINGE NR 3 BEARING WORN.  REPLACED LT ELEVATOR HINGE ARM FITTING NR 3 IAW AMM 55-16-42.
